# SDR HEEA955320

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105WK
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594565
- Condition: Defective
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER CAUSES NEEDLE TO DROP TO YELLOW ARC WHEN TEST BUTTON IS DEPRESSED.
